# SDR REXA2016011600059

- Difficulty date: January 16, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 23,858 hours, 21,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT CLIP CRACKED AT FS 621 BH, STRINGER 12L.  REMOVED INTERCOSTAL SUPPORT CLIP AT FS 621, STRINGER 12L IAW SRM 51-42-06.  REPLACED WITH NEW SUPPORT CLIP IAW SRM 51-42-06.
